Wei WeiWei Wei

Assistant Professor

Office: EMS E484
Phone: (414) 229-6109
E-mail: weiw@uwm.edu

Educational Degrees

Ph.D., Actuarial Science, University of Waterloo (Canada), 2013
M.S., Actuarial Science, Nankai University (Tianjin, China), 2009
B.S., Mathematics, Nankai University (Tianjin, China), 2006

Research Interests

  • Modeling dependence structures
  • Quantitative risk management
  • Optimization problems in insurance and finance
  • Ruin theory and applications

Selected Publications

  • Cai, J. and Wei, W. (2012) Optimal reinsurance with positively dependent risks. Insurance: Mathematics and Economics, 50(1), 57-63.
  • Cai, J. and Wei, W. (2012) On the invariant properties of notions of positive dependence and copulas under increasing transformations. Insurance: Mathematics and Economics, 50(1), 43-49.